# SDR SIMA200302001

- Difficulty date: January 15, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N727AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145326
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011768500
- Part serial: C00280584
- Condition: Burned Out
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, D

## Discrepancy

BOS - FLT 4510 - DURING TAXI OUT, CREW REPORTED THE BAGGAGE SMOKE MASTER WARNING LIGHT ILLUMINATED.  CREW DISCHARGED THE BAGGAGE FIRE BOTTLE AND RETURNED TO GATE.  MAINTENANCE OPENED THE CARGO DOOR AND NOTICED A STRONG ELECTRICAL ODOR.  THE CARGO COMPARTMENT FAN WAS REMOVED AND REPLACED IAW EMB MM.  OPEATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE AFTER FIRE BOTTLE WAS REPLACED.  (M)
